# SDR COMA0570099

- Difficulty date: August 19, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 7,765 hours, 5,917 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02108H4281
- Condition: Cracked
- Location: Cockpit
- Part time: 7,756 hours, 5,910 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5186 - COPILOT SIDE WINDOW SHATTERED.  REPLACED WINDOW.
